# SDR SWAA2018051621978

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 22,634 hours, 13,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R THE LIGHT IAW AMM.
